Search Results

Filter
  • 1-10 of  347 results for "eds"
Item request has been placed! ×
Item request cannot be made. ×
loading  Processing Request
Academic Journal

Nonlocal approximations to anisotropic Sobolev norms.

  • Source: Asymptotic Analysis. Dec2021, p1-20. 20p.

Record details

×
Academic Journal

On a class of Kirchhoff problems via local mountain pass.

  • Source: Asymptotic Analysis. 2021, Vol. 126 Issue 1/2, p1-43. 43p.

Record details

×
Academic Journal

Two-scale homogenization of abstract linear time-dependent PDEs.

  • Source: Asymptotic Analysis. 2021, Vol. 125 Issue 3/4, p247-287. 41p.

Record details

×
Academic Journal

Time and space meshes adaptivity for the resolution of a semi-linear heat equation.

  • Source: Asymptotic Analysis. 2021, Vol. 125 Issue 3/4, p389-398. 10p.

Record details

×
Academic Journal

The heterogeneous Helmholtz problem with spherical symmetry: Green's operator and stability estimates.

  • Source: Asymptotic Analysis. 2021, Vol. 125 Issue 3/4, p289-325. 37p.

Record details

×
  • 1-10 of  347 results for "eds"